On the parametric behavior of a-hypergeometric series

Christine Berkesch, Jens Forsgård, Laura Felicia Matusevich

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

We describe the parametric behavior of the series solutions of an A-hypergeometric system. More precisely, we construct explicit stratifications of the parameter space such that, on each stratum, the series solutions of the system are holomorphic.

Original languageEnglish (US)
Pages (from-to)4089-4109
Number of pages21
JournalTransactions of the American Mathematical Society
Volume370
Issue number6
DOIs
StatePublished - 2018

Bibliographical note

Funding Information:
Received by the editors May 20, 2016, and, in revised form, September 13, 2016 and September 15, 2016. 2010 Mathematics Subject Classification. Primary 33C70; Secondary 14M25, 32A10, 52B20. The first author was partially supported by NSF Grant DMS 1440537. The second author was partially supported by the G. S. Magnusson Fund of the Royal Swedish Academy of Sciences. The third author was partially supported by NSF grants DMS 1001763 and DMS 1500832.

Publisher Copyright:
© 2018 American Mathematical Society.

Fingerprint

Dive into the research topics of 'On the parametric behavior of a-hypergeometric series'. Together they form a unique fingerprint.

Cite this